It also drops my blood sugar
I'm wondering the same thing. I started June 13th, 2016 and it's been 5 days. Day one was awful, dizzy, blurry vision, vertigo, I was worried about passing out, trouble concentrating, cloudy thinking. It has gotten better over the days. I still have a dull headache, slight blurry vision, and in and out of cloudiness. I'm wondering if this is something I'll have to live with if I continue to take Contrive long term. I think I am going to very slowly increase my dosage, maybe by half pill increments. Have you stayed on it. How are you feeling now? I do find that it has helped with nicotine, alcohol, and food cravings. So for me now, good out ways the bad, and I'm hoping the side effects begin to diminish.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Sep 2011 • 1 answer
Posted 9 Apr 2014 • 2 answers
Posted 27 Mar 2017 • 2 answers
Posted 14 Mar 2018 • 0 answers
On week 3 of Contrave. I am very nauseous after taking two pills in the morning, but feel fine at...
Posted 28 Jun 2018 • 1 answer